Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Diffusion dependence of the FitzHugh-Nagumo equations


Author: Clyde Collins
Journal: Trans. Amer. Math. Soc. 280 (1983), 833-839
MSC: Primary 35K57; Secondary 35B99, 92A09
DOI: https://doi.org/10.1090/S0002-9947-1983-0716853-8
MathSciNet review: 716853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the behavior of the solutions of \[ \begin {array}{*{20}{c}} {{u_t} = {u_{x x}} - \alpha u - v + f(u),} \\ {{v_t} = \eta {v_{x x}} + \sigma u - \gamma v,} \\ \end {array} \] as $\eta$ tends to zero from above.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K57, 35B99, 92A09

Retrieve articles in all journals with MSC: 35K57, 35B99, 92A09


Additional Information

Article copyright: © Copyright 1983 American Mathematical Society